The mathematical modelling of angiogenesis and vascular tumour growth

M. A. J. Chaplain

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)25-56
    Number of pages32
    JournalZAMM - Journal of Applied Mathematics and Mechanics
    Volume76
    Issue numberS4
    DOIs
    Publication statusPublished - 1996

    Cite this

    @article{e149c0b7613b441aa53c6546dc4f7180,
    title = "The mathematical modelling of angiogenesis and vascular tumour growth",
    author = "Chaplain, {M. A. J.}",
    note = "dc.publisher: Wiley-VCH",
    year = "1996",
    doi = "10.1002/zamm.19960761404",
    language = "English",
    volume = "76",
    pages = "25--56",
    journal = "ZAMM - Journal of Applied Mathematics and Mechanics",
    issn = "0044-2267",
    publisher = "Wiley-VCH",
    number = "S4",

    }

    The mathematical modelling of angiogenesis and vascular tumour growth. / Chaplain, M. A. J.

    In: ZAMM - Journal of Applied Mathematics and Mechanics, Vol. 76, No. S4, 1996, p. 25-56.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - The mathematical modelling of angiogenesis and vascular tumour growth

    AU - Chaplain, M. A. J.

    N1 - dc.publisher: Wiley-VCH

    PY - 1996

    Y1 - 1996

    U2 - 10.1002/zamm.19960761404

    DO - 10.1002/zamm.19960761404

    M3 - Article

    VL - 76

    SP - 25

    EP - 56

    JO - ZAMM - Journal of Applied Mathematics and Mechanics

    JF - ZAMM - Journal of Applied Mathematics and Mechanics

    SN - 0044-2267

    IS - S4

    ER -